Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archermitch

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Everything posted by Archermitch

  1. Well, I was on 80 mg/day for 10 months, as well. It's been 5 months or so since then and my redness has not gone away either. My dermatologist says that this is completely normal and that my redness will go away by summertime, which is in 3 months or so. Also, it's important that you wear some form of sunblock. My moisturizer is spf 50 and it's important to helping redness go away.
  2. Dan, the creator of this website and its regimine, said in the video that it's best not to let it grow out.
  3. My dermatologist kept saying that if I got a single pimple, then I should take another month of accutane "just to be safe." Well, after 5 extra months of "being safe" (10 months total), I called it quits. If you have bad acne, then you really probably won't have a whole month acne free. And that's fine! It's normal to have a pimple here and there. You're going to have to deal with acne for your whole life, like it or not. I've just come to accept this.
  4. I know what you mean with the flushing. I've been off accutane for 3 weeks now (after 10 months) and I have severe flushing. If I'm slightly warm, if I laugh, if I smile, if I participate in class or call attention to myself in any way, I turn bright red. It's almost as bad as having acne itself, except now people tell you how red you are comfortably to your face as opposed to just staring. If you are experiencing redness on top of the flushing try the Aveeno Ultra-calming moisturizer with spf
  5. I'm going to start mixing Jojoba oil with my conditioner to help my hair oils. Is this a good idea? I'm just concerned as to why my hair thinning sped up in my 9/10th months as opposed to an earlier month. :/
  6. I'm on 80mg/day. My dermatologist says that I should not get a single pimple at all in my last month, but since I always get one or two we go on it again, "to be on the safe side." She's said that since month 6. :/
  7. What dosage were you on? The symptoms have been the same for me in my 2nd course, but I learned how to deal with them better so it didnt seem as bad. good luck, man. I feel for you.
  8. I'm just starting my tenth month and I noticed a lot of hairs getting stuck to my face lately. I figured it was just my new moisturizer, but when my barber cut my hair, she told me that it had gotten thinner. She said that she didn't use to be able to part my hair apart and see my scalp like she can now. OVerall, my hair still looks normal, but I'm scared out of my mind. Is this normal, reversible, or going to get worse? Thanks in advance, Mitch
  9. Drink lots of water and put eye drops in. Even if your eyes do not feel that dry do so. The accutane can hurt your eyes and cause a headache.
  10. My first course maxed at 40 mg and lasted 6 months. Ultimately, it did nothing. I'm in my 10th month of my second course maxing at 80 mg. It's been a ton more effective.
  11. I really havent had that many mood swings. Every once in a while I see my redness/acne and I get really depressed for the rest of the day, but my friends are understanding.
  12. Beginning in month 5, my derm told me that if I got a single pimple, it would be best to go on accutane for another month "to be on the safe side." Each month we had this same conversation and now I'm on my 10th month. I always get one or two pimples each month, generally when I sleep son my side or stomach (although I try not too). Is it normal to expect a pimple or two each month and just accept it? Do you have any tips to help me sleep on my back and not change positions in my sleep?
  13. I'm guessing everyone in this thread is us white people. I'm glad I'm not the only one. I hadn't heard about it until now. The good news is that my derm tells me the skin redness will completely disappear once you finish the accutane. Right now my face has no acne, but is extremely red and slightly scarred, giving it the appearance of normal acne. All I have to do is get off the pill and my face will look better in a matter of days.
  14. I'm on my tenth month of my second accutane cycle and I notice my hair thinning a very small amount. Should I be worried?
  15. I don't think I've ever heard any dermatologist or acne patient refer to accutane as a safe product. In my experience, it's always been overstressed how unsafe and dangerous it is...
  16. You're gonna be so clear after accutane. Best of luck, girl!
  17. Wow, I've been on accutane for 8 months, going on my 9th and NOW my face looks like yours. You're gonna be super clear, girl!
  18. In my opinion, you should go on a second course. My second course had much less severe side effects. Even if they had been equally as severe, I would have known how to deal with them a lot better. But then again, accutane is different for everyone.
  19. I am going on my 9th month of accutane today (80mg/day) and still have bad acne. It's not as severe as it used to be, but for 9 months of suffering it shouldn't be as serious as it is now. I am not posting this to complain, I simply want to know what I'm doing wrong. So here are all the precautions I take. Please tell me if there is anything more I am missing. I do not touch my face I sleep on my back, not my tummy anymore In the morning, I moisturize after my shower I use CVS Pharmacy daily mo
  20. eek! are you going to stay on accutane or? Have you got anything else in mind if accutane doesn't work!? Sorry to probe you with questions, I'm curious (in a good way!) It depends. My acne has certainly gotten better. I was also using a small dose of Benzoyl Peroxide, which is a big no-no. I'm just going to finish this course up and see how it goes. My dermatologist specializes in acne and accutane and she says she has only ever had one patient go on accutane 3 times in her entire career.
  21. My dermatologist told me that some people react badly to Cetaphil. You should always take advice with a grain of salt because everyone's skin is unique. Does showering count as washing your face? I used benzoyl peroxide from the acne.org regimen during a good 4 months of my accutane course. My skin did not appear irritated. Will my accutane be less effective because I did this? (I stopped a little while back) Answer to answer the original question: 1) Since everyone is different, I can
  22. Accutane is basically vitamin A, which is a fat soluble vitamin. It stays in your body even when you're off it. Basically, by taking the additional months, you are simply storing more and more vitamin as a precautionary measure. The accutane is working on you right now, even though you are not on the pill. I'm not sure if you'll have to restart (that's up to the dermatologist), but you final result should be the same.
  23. I'm on my 8th month and I still have terrible acne. I've been on 80 mg this whole time, too.
  24. You really shouldn't drink on accutane. I understand that it's your 21st bday and you wanna celebrate, but I don't wanna see you in the emergency room on your birthday, either. Play it safe and stay clean until you're done with the accutane.
×